So my doctor refused to give me my refill. So I have 3 days to go cold turkey without Xanax. I'm so afraid I can't stop crying. I went to the ER today and no help. I don't know what to do now. 😢
Hi I don't no what it's like as I have never taken any medication, except for rescue remedy herbal drops and kalms tablets, I look up you tube breathing techniques, listen to relaxing music, I have looked up acupuncture points to rub that helps releave anxiety symptoms, even getting a massage helps calm me, it takes a lot to get me there with my dizziness and shaking but once there, I feel so much better, I hope if u just sit quietly and breath and listen to them talk you through it in the videos that you will get some relief over the next few days, u will be ok, just keep reminding yourself it's just ur anxiety playing up, I hope u feel better soon
What???? Did she give you a reason, like she is going to put you on something else? I've never heard of such a thing. When I was taken off Xanax, I was then put on Ativan to ease the switch. OMG....
She said it was too soon, but my refill said the 22nd. She never wanted me on it in the first place I think she's trying to completely take me off.
What mg of Xanax were you taking?
0.5 two times a day
Okay. It sucks to quit cold turkey, but as long as you weren't taking any more than 2 mg it is safe. I'm sorry your doctor did that, it's stupid and unprofessional. No doctor should cut you off of any medication immediately, ESPECIALLY not anti-anxiety meds. I would complain and then find a new doctor lol
Have you ever heard of Valerian Root? They sell it at health food stores and even have it in a tea. It is supposed to be the natural, whole food equivalent to the pharmaceutical "Valium". I have never tried valerian root myself, but I have read it works just as good as Valium or better. Anyone who does not suffer from anxiety, will NEVER know the agony we sufferers go through. I pray for you to have peace and comfort.
That is a terrible thing to do to you! Definitely switch drs. You will probably have some withdrawal symptoms. I guess she's saying you shouldn't be out yet, for 3 days. Don't you know anyone that takes xanax? Shame you're not closer to me. I take them. Good luck.Rubyxx 😊
I hope you have stopped crying and settled down some. As well as I hope the symptoms from stopping the med aren't real bad. Will talk tomorrow. Goodnight! Sending hugs xx
I would go further about that he's not allowed to do that as once your on them for over 4days your addicted and they said it can leave you worse, I was on pink xanax for a week when I first got anxiety and my doctor reduced me down to the White's 2.5 in the morning I ended up ringing doctor on call and I was told to take the other one to bring me back up to the dose for the pink one's cause I was getting withdrawals and they also got in contact with my doctor over it. I hope you get your refill just go further about it. Hope you feel better soon.
I definitely will. I'll probably just switch doctors all together. And yes today was almost 48 hours cold turkey. I went thru hell yesterday and throughout the night. What mg are you currently on now? I'm on 0.5 mg twice a day. The peach color tablets.
Makesure you change doctors straight away that's not right, Im on 250mg white xanax twice a day I couldn't handle the pink xanax it felt as if my head was too heavy then I woke one morning having severe shakes and I had to take 3xanax for 3 days and then I lowered myself back down to the 2 the withdrawal was horrible but I had to do it as I have 2 kids and one had cerebral palsy, I hope you feel better soon I know how you feel, just get better soon have you tried the dare app by Barry Mcdonagh
Hi SheezusChrist, Did you get your pills? How are you doing? 😊 Rubyxx
Yes I got them just now!
Are you okay hun I know your pain
I know everyone has their own experience with xanax. My Mom thinks I should take it. Has it worked for...
few days my anxiety has been pretty elevated. I asked my Dr if taking 3 of the 0.5 mgs of Xanax a day...
Knowing that both pills gives me anxiety I am will to take it.... I really like how avatin made me feel...
Start a Community